Alert archive / Nebraska / River Flood Warnings in 2014

River Flood Warning 2, NWS Omaha, NE

May 11, 2014Seward County, Nebraska

NWS Omaha, NE issued this river flood warning at May 11, 2014, 7:58 PM CDT for Seward County, Nebraska. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2014, 7:58 PM CDT (00:58 UTC)
Expired
May 14, 2014, 8:04 AM CDT
In force
60 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Moderate

County Seward County, NE

The radar

The Omaha radar (KOAX), 85 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lincoln Creek near Seward (SWDN1).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06880000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WGUS43 KOAX 120058
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
758 PM CDT SUN MAY 11 2014

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN NEBRASKA... 

  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.

  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC159-121258-
/O.NEW.KOAX.FL.W.0002.140512T0058Z-140513T1827Z/
/SWDN1.2.ER.140512T0028Z.140512T0600Z.140513T0027Z.NO/
758 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR 
  THE LINCOLN CREEK NEAR SEWARD.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM SUNDAY THE STAGE WAS 14.7 FEET...OR 0.3 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 17.5 FEET BY AFTER MIDNIGHT TOMORROW.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...CONTINUOUS FLOODING CONTINUES ACROSS THE 
  LOWLANDS WITH SOME COUNTY ROADS INUNDATED BY FLOOD WATERS. ACCESS 
  TO THE GAGE FROM THE EAST FLOODS.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$

NEC151-121258-
/O.NEW.KOAX.FL.W.0003.140512T1345Z-140515T1950Z/
/CRTN1.1.ER.140512T1345Z.140513T0600Z.140515T0150Z.NO/
758 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG BLUE RIVER NEAR CRETE.
* FROM MONDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  7:45 PM SUNDAY THE STAGE WAS 7.7 FEET...OR 10.3 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 22.0 FEET BY EARLY TUESDAY MORNING.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 24.0 FEET...PARTS OF THE TUXEDO PARK AREA ON THE WEST 
  SIDE OF TOWN NORTH OF STATE HIGHWAY 33 FLOOD.

&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$
8 follow-up statements
206 
WGUS83 KOAX 120158
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
858 PM CDT SUN MAY 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC159-121658-
/O.CON.KOAX.FL.W.0002.000000T0000Z-140513T1827Z/
/SWDN1.2.ER.140511T2356Z.140512T0600Z.140513T0027Z.NO/
858 PM CDT SUN MAY 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  7:45 PM SUNDAY THE STAGE WAS 15.5 FEET...OR 0.5 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...CONTINUOUS FLOODING CONTINUES ACROSS THE 
  LOWLANDS WITH SOME COUNTY ROADS INUNDATED BY FLOOD WATERS. ACCESS 
  TO THE GAGE FROM THE EAST FLOODS.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$
789 
WGUS83 KOAX 121125
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
625 AM CDT MON MAY 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC159-130225-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-140513T2031Z/
/SWDN1.2.ER.140511T2356Z.140512T1200Z.140513T0231Z.NR/
625 AM CDT MON MAY 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  5:45 AM MONDAY THE STAGE WAS 18.6 FEET...OR 3.6 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 17.0 FEET...CONTINUOUS FLOODING CONTINUES ACROSS THE 
  LOWLANDS WITH SOME COUNTY ROADS INUNDATED BY FLOOD WATERS. ACCESS 
  TO THE GAGE FROM THE EAST FLOODS.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$
253 
WGUS83 KOAX 121352
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
852 AM CDT MON MAY 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC159-130452-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-140514T0250Z/
/SWDN1.2.ER.140511T2356Z.140512T1130Z.140513T0850Z.NR/
852 AM CDT MON MAY 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  7:45 AM MONDAY THE STAGE WAS 18.6 FEET...OR 3.6 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 17.0 FEET...CONTINUOUS FLOODING CONTINUES ACROSS THE 
  LOWLANDS WITH SOME COUNTY ROADS INUNDATED BY FLOOD WATERS. ACCESS 
  TO THE GAGE FROM THE EAST FLOODS.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$

NEC151-130452-
/O.EXT.KOAX.FL.W.0003.140513T0441Z-140515T1640Z/
/CRTN1.1.ER.140513T0441Z.140513T1800Z.140514T2240Z.NO/
852 AM CDT MON MAY 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 AM MONDAY THE STAGE WAS 10.6 FEET...OR 7.4 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 20.0 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$
299 
WGUS83 KOAX 130011
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
711 PM CDT MON MAY 12 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR SEWARD AFFECTING SEWARD COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC159-131511-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-140514T0745Z/
/SWDN1.2.ER.140511T2356Z.140512T1130Z.140513T1345Z.NR/
711 PM CDT MON MAY 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  6:45 PM MONDAY THE STAGE WAS 18.3 FEET...OR 3.3 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...CONTINUOUS FLOODING CONTINUES ACROSS THE 
  LOWLANDS WITH SOME COUNTY ROADS INUNDATED BY FLOOD WATERS. ACCESS 
  TO THE GAGE FROM THE EAST FLOODS.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$

NEC159-130041-
/O.CAN.KOAX.FL.W.0005.000000T0000Z-140513T1222Z/
/SWRN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
711 PM CDT MON MAY 12 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLUE RIVER NEAR SEWARD.
* AT  6:45 PM MONDAY THE STAGE WAS 17.8 FEET...OR 0.2 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.0 FEET.  THE 
  RIVER WILL FALL TO 6.3 FEET BY .


&&

LAT...LON 4097 9717 4097 9713 4070 9695 4070 9702


$$

NEC151-131511-
/O.EXT.KOAX.FL.W.0003.140513T0424Z-140515T1640Z/
/CRTN1.1.ER.140513T0424Z.140513T1800Z.140514T2240Z.NO/
711 PM CDT MON MAY 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:45 PM MONDAY THE STAGE WAS 16.5 FEET...OR 1.5 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 20.0 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$
876 
WGUS83 KOAX 130220
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 PM CDT MON MAY 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC159-131720-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-140514T0931Z/
/SWDN1.2.ER.140511T2356Z.140512T1130Z.140513T1531Z.NR/
920 PM CDT MON MAY 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  8:45 PM MONDAY THE STAGE WAS 18.3 FEET...OR 3.3 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...CONTINUOUS FLOODING CONTINUES ACROSS THE 
  LOWLANDS WITH SOME COUNTY ROADS INUNDATED BY FLOOD WATERS. ACCESS 
  TO THE GAGE FROM THE EAST FLOODS.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$

NEC151-131720-
/O.EXT.KOAX.FL.W.0003.140513T0516Z-140515T1724Z/
/CRTN1.1.ER.140513T0516Z.140514T0000Z.140514T2324Z.NO/
920 PM CDT MON MAY 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM MONDAY THE STAGE WAS 17.0 FEET...OR 1.0 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 20.1 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$
475 
WGUS83 KOAX 131423
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 AM CDT TUE MAY 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC159-140523-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-140515T0400Z/
/SWDN1.2.ER.140511T2356Z.140512T1130Z.140514T1000Z.NR/
923 AM CDT TUE MAY 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  8:45 AM TUESDAY THE STAGE WAS 17.7 FEET...OR 2.7 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 17.0 FEET...CONTINUOUS FLOODING CONTINUES ACROSS THE 
  LOWLANDS WITH SOME COUNTY ROADS INUNDATED BY FLOOD WATERS. ACCESS 
  TO THE GAGE FROM THE EAST FLOODS.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$

NEC151-140523-
/O.EXT.KOAX.FL.W.0003.000000T0000Z-140516T1122Z/
/CRTN1.1.ER.140513T0522Z.140514T1200Z.140515T1722Z.NO/
923 AM CDT TUE MAY 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* AT  8:45 AM TUESDAY THE STAGE WAS 20.6 FEET...OR 2.6 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY AFTERNOON.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$
524 
WGUS83 KOAX 140108
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT TUE MAY 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC151-141608-
/O.EXT.KOAX.FL.W.0003.000000T0000Z-140516T1323Z/
/CRTN1.1.ER.140513T0522Z.140514T1200Z.140515T1923Z.NO/
808 PM CDT TUE MAY 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* AT  7:45 PM TUESDAY THE STAGE WAS 22.3 FEET...OR 4.3 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.6 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY AFTERNOON.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$

NEC159-141608-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-140515T0645Z/
/SWDN1.2.ER.140511T2356Z.140512T1130Z.140514T1245Z.NR/
808 PM CDT TUE MAY 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  7:45 PM TUESDAY THE STAGE WAS 16.7 FEET...OR 1.7 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...RURAL OVERFLOWS BEGIN ACROSS THE AREA.

&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$
828 
WGUS83 KOAX 141304
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
804 AM CDT WED MAY 14 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  LINCOLN CREEK NEAR SEWARD AFFECTING SEWARD COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

NEC151-150404-
/O.CON.KOAX.FL.W.0003.000000T0000Z-140516T1323Z/
/CRTN1.1.ER.140513T0522Z.140514T1245Z.140515T1923Z.NO/
804 AM CDT WED MAY 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 22.9 FEET...OR 4.9 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY AFTERNOON.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4037 9690
      4042 9697                       

$$

NEC159-141334-
/O.CAN.KOAX.FL.W.0002.000000T0000Z-140515T0645Z/
/SWDN1.2.ER.140511T2356Z.140512T1130Z.140514T1135Z.NR/
804 AM CDT WED MAY 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE LINCOLN CREEK NEAR SEWARD.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 14.6 FEET...OR 0.4 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 15.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:35 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY THURSDAY
  MORNING.


&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 11, 6:55 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 11, 6:55 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
655 PM CDT SUN MAY 11 2014

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 306 PM CDT SUN MAY 11 2014

OBVIOUS NEAR TERM CONCERN IS POTENTIAL SVR WX OUTBREAK THIS AFTN AND
EVENING. CURRENTLY...REGIONAL OBS WERE CLEARLY SHOWING A VERY
INTENSE...NEARLY STAGNANT..BAROCLINIC ZONE PARALLEL TO AN INVERTED
TROF EXTENDING ROUGHLY FROM ERN IA TO WRN KS. ENVIRONMENT JUST SOUTH
OF THE BNDRY CONTINUING TO DESTABILIZED IN RESPONSE TO DAYTIME HEATING
ALONG WITH STOUT LLVL MOISTURE TRANSPORT UNDERWAY...PWS VALUES AROUND
1.5" SO FAR....PUSHING SBCAPE TO 4000J/KG. WITH QUITE INTENSE EFF
SRH IN PLACE AS WELL...ELEMENTS OVERLAPPING FOR POSSIBLE TORNADIC
SUPERCELL DEVELOPMENT APPEAR TO FOCUSED VERY CLOSE TO THE SRN CWA.

JUST A MATTER OF TIME NOW FOR CONVECTION TO FIRE FROM ABOUT CNTRL KS
TO NERN NEB ALONG SFC BNDRY. RAP13 ADVERTISING 0-1KM EFF SRH/MEAN
LYR LCL/EXTREME INSTABILITY WILL REMAIN FAVORABLE FOR TOR
DEVELOPMENT THRU AT LEAST EARLY THIS EVENING. ALSO...GIVEN HIGH
ENVIRONMENTAL MOISTURE CONTENT/PCPN EFFICIENCY...IT IS QUITE
PROBABLE OCCASIONAL PDS OF HVY RAIN SHOWERS WILL RESULT IN AREAS OF
FLASH FLOODING THRU TONIGHT. THUS IN ADDITION TO TOR WATCH...HAVE
OPTED TO ISSUE FLASH FLOOD WATCH OVER MOST OF THE CWA AS WELL. PCPN
ACTIVITY SHOULD GRADUALLY COME TO AN END THEN BY EARLY MON EVENING.

DRY AND COOL THEN TUESDAY AND WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN MAY 11 2014

GOING FCST IN PRETTY GOOD SHAPE. ONLY SIGNIFICANT CHANGE MADE WAS
REMOVING POPS ON THURSDAY AS MODELS ARE IN AGREEMENT FOCUS FOR PCPN
DEVELOPMENT WILL BE WELL WEST OF THE CWA. OTHERWISE...COOL AIR
MASS/BELOW NORM TEMPS SHOULD PREVAIL THRU THE EXTENDED PDS WITH
LARGE/DEEP UPPER TROF PRETTY MUCH THE DOMINATE FEATURE OVER THE
CONUS.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 644 PM CDT SUN MAY 11 2014

LINE OF STRONG/SEVERE TSRA CURRENTLY PUSHING EWD THRU ERN NEB
ALONG A SLOW MOVING COLD FRONT. EXPECT THREAT FOR STRONG/SVR TSRA
TO CONTINUE THRU REST OF THIS EVENING. AFTER MIDNIGHT...HAVE
MVFR/IFR CONDITIONS WITH TEMPO GROUPS FOR TSRA. BY 12Z MON...IFR
CONDITIONS ALONG WITH SHRA ACTIVITY SHOULD PREVAIL UNTIL LATE
MORNING. EXPECT MVFR CONDITIONS PREVAILING THEN THRU MON AFTN.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...DEE
Hazardous weather outlook, May 11, 4:29 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
429 PM CDT SUN MAY 11 2014

IAZ043-055-056-069-079-080-090-091-NEZ015-018-030>034-042>045-
050>053-065>068-078-088>093-121130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
429 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS ALONG WITH AREAS OF FLASH FLOODING ARE LIKELY
THIS EVENING.

SEVERE STORM ARE LIKELY DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS. WITH STOUT ENVIRONMENTAL SHEAR IN PLACE...SOME
STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...ALONG WITH VERY
LARGE HAIL AND DAMAGING WINDS.

ALSO...GIVEN THE HIGH ENVIRONMENTAL MOISTURE CONTENT OVER THE
REGION...IT IS QUITE PROBABLE OCCASIONAL PERIODS OF HEAVY RAIN
SHOWERS WILL RESULT IN AREAS OF FLASH FLOODING INTO EARLY MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY
EVENING. VOLUNTEER SPOTTERS ACROSS SOUTHEAST NEBRASKA AND WESTERN
IOWA SHOULD BE READY FOR IMMEDIATE DEPLOYMENT.

ALSO...ANY REPORTS OF FLASH FLOODING WOULD BE APPRECIATED.

NEZ011-012-016-017-121130-
KNOX-CEDAR-ANTELOPE-PIERCE-
429 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE TONIGHT...BUT THE MAIN
THREAT OF SEVERE STORMS IS FARTHER TO THE SOUTH AND EAST.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY.

In the hours before

Local storm report, May 11, 7:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
718 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HEAVY RAIN       5 E WAHOO               41.22N 96.52W
05/11/2014  E0.00 INCH       SAUNDERS           NE   NWS EMPLOYEE

            RUNOFF WATER STARTING TO OVERTOP HIGHWAY 92.

&&

MEYER
Local storm report, May 11, 7:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     SWANTON                 40.38N 97.08W
05/11/2014                   SALINE             NE   EMERGENCY MNGR

            ROOFS OFF...TREES DOWN...POWER POLES DOWN. PIVOT BLOWN
            OVER 1 NORTH OF TOWN.

&&

MILLER
Local storm report, May 11, 7:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
731 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     ELKHORN                 41.28N 96.24W
05/11/2014  E70 MPH          DOUGLAS            NE   NWS EMPLOYEE

            WINDS WERE BLOWING FROM MULTIPLE DIRECTIONS BUT NO
            TORNADO.

&&

MEYER
Local storm report, May 11, 7:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
744 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     MILLARD                 41.21N 96.16W
05/11/2014  M72 MPH          DOUGLAS            NE   AWOS

            KMLE AWOS.

&&

MILLER
Local storm report, May 11, 7:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
753 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TORNADO          1 SE DAYKIN             40.31N 97.28W
05/11/2014                   JEFFERSON          NE   EMERGENCY MNGR

            CENTER PIVOTS FLIPPED AND GRAIN BINS DAMAGED.

0658 PM     TORNADO          1 SE DAYKIN             40.31N 97.28W
05/11/2014                   JEFFERSON          NE   EMERGENCY MNGR

            CENTER PIVOTS FLIPPED AND GRAIN BINS DAMAGED.

&&

MEYER
Local storm report, May 11, 7:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
757 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
05/11/2014  M82 MPH          DOUGLAS            NE   ASOS

            OMAHA EPPLEY AIRFIELD ASOS.

&&

MAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:00 PM CDTTornado WarningOAXDouglas, Sarpy, Saunders30 min
May 11, 7:05 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe40 min
May 11, 7:17 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington43 min
May 11, 7:21 PM CDTFlash Flood WarningOAXSaunders3 hr
May 11, 7:26 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saline34 min
May 11, 7:35 PM CDTFlash Flood WarningOAXDouglas, Sarpy3 hr
May 11, 7:44 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline31 min
May 11, 7:58 PM CDTRiver Flood WarningOAXSaline4 days
May 11, 8:03 PM CDTFlash Flood WarningOAXLancaster3 hr
May 11, 8:12 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline, Seward33 min
May 11, 8:15 PM CDTRiver Flood WarningOAXSaunders35 hr
May 11, 8:15 PM CDTRiver Flood AdvisoryOAXSaunders25 hr
May 11, 8:18 PM CDTSevere Thunderstorm WarningOAXCass, Otoe42 min
May 11, 8:44 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe31 min
May 11, 9:04 PM CDTSevere Thunderstorm WarningOAXCass26 min
May 11, 9:13 PM CDTSevere Thunderstorm WarningOAXCass, Otoe32 min
May 11, 9:22 PM CDTAreal Flood WarningOAXLancaster12 hr
May 11, 9:55 PM CDTSpecial Weather StatementOAXOtoe35 min
May 11, 11:22 PM CDTAreal Flood WarningOAXSaunders24 hr
May 12, 8:15 AM CDTAreal Flood WarningOAXCass, Saunders12 hr
May 12, 11:24 AM CDTRiver Flood WarningOAXSeward20 hr

Nearby

River Flood Warnings in Nebraska, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.